# SDR HAEA201000217

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N285TW
- Make and model: Amd FALCON20
- Aircraft serial: 285
- Aircraft time: 23,659 hours, 17,780 cycles
- Engine: Ge CF7002D2
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 21640
- Part serial: 43
- Condition: Intermittent
- Location: Te Flaps
- Part time: 721 hours, 499 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TOOK OFF FROM RUNWAY 30, TAKEOFF NORMAL AT 400 FT, V2 + 20 SELECTED FLAPS ZERO. FLAPS STAYED AT 15 DEGREES. CLIMBED TO 4000 FT MSL. ATTEMPTED TO IDENTIFY PROBLEM AND FOUND FLAPS WOULD NOT EXTEND PAST 15 DEGREES. CONTACT TOWER AND ASKED FOR LONGEST RUNWAY. TOWER DECLARED EMERGENCY UNREQUESTED BY FLT CREW.  LANDED WITHOUT INCIDENT. MAINTENANCE DISCOVERED INTERMITTENT FAILURE OF THE FLAP DRIVE MOTOR. FLAP DRIVE MOTOR/GEAR REDUCTION UNIT REPLACED IAW MM 27. OPERATIONS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
